# SDR ASAA2015080312704

- Difficulty date: August 3, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 32,109 hours, 9,985 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING APU STARTED NORMALLY BUT APU GEN SHOWED NO VOLTS, NO FREQ'S WITH BLUE APU OFF, BUS LIGHT ILLUMINATED.  ALL C/B'S CHECKED IN.  APU GENERATOR WOULD NOT SWITCH ON & TAKE POWER.  ACFT ACCEPTED GROUND POWER OK.  ACFT GROUNDED. ACCOMPLISHED APU OPS TEST IAW AMM 49-11-00-710-801.  OPS TEST GOOD.  APU GEN SWITCHED ON, TOOK LOAD & OPERATED NORMALLY.  NO FURTHER DEFECTS NOTED.
